# SDR AUS20021195

- Difficulty date: October 18, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM522546
- Condition: Disintegrated
- Location: Wheel/Ski/Float
- Component: Wheel/Ski/Float, Bfgoodrich, 313061M
- Stage of operation: LD
- Nature of condition: O, D
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 MAIN WHEEL OUTER BEARING COLLAPSED. WHEEL SEPARATED FROMAIRCRAFT LEAVING THE WHEEL NUT STILL SECURE ON THE AXLE. DAMAGE TO AXLE SLEEVE.
